Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

deread posted:
Our 50 year old son has diabetes and hep C. He recently had two diabetic related seizures and was in the hospital for several days. His blood sugar was well over 500 at the time of the seizures. He is now on insulin shots. Several days before the seizures and again now he complained of seeing bugs where there were no bugs. He will go to great length to show you damage caused by the bugs to clothes and food. He didn't say anything about seeing bugs while in the hospital but he was pretty much out of it most of the time. Looking for suggestions on a possible cause of the hallucinations.
mrscora01 responded:
Is he on anti-virals for the hep C? I have a problem with anti-fungals and they make me hallucinate, I don't know if the seizure from the glucose could cause this.

T1 1966, Dialysis 2001, kidney transplant and pump 2002, pancreas transplant 2008
Anon_320 responded:
A urinary tract infection can cause hallucinations and confusion. It normally happens in older people, but is worth checking out. Also, as MrsCora01 mentioned, his medications could be the problem. It might be a good idea to take all of his meds to a pharmacist; they often are more familiar with drug side effects and interactions than doctors are.

It could also be dehydration or an electrolyte imbalance, among other things. It sounds like he really needs to be seen by a doctor again.

Helpful Tips

A Diabetes Reversal StoryExpert
Many people understand that they can probably improve their diabetes by eating right and exercising, but figuring out how to make it ... More
Was this Helpful?
81 of 153 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.